UM

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais,J.;  Kou,K. I.;  Le,H. T.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/11
Bessel functions  Chebyshev polynomials  cylindrical harmonics  generalized cylindrical holomorphics  hyperbolic functions  quaternionic analysis  
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais J.;  Kou K.I.;  Le H.T.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/13
Bessel Functions  Chebyshev Polynomials  Cylindrical Harmonics  Generalized Cylindrical Holomorphics  Hyperbolic Functions  Quaternionic Analysis